| Catalog Number |
NOD8PT |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
An interventional radiologist inserted a navarre drainage catheter and connected a 3 way adapter to the catheter hub to allow attachment to a drainage bag.The following day, the catheter hub broke.Similar incidents of hub breakage have occurred 2¿3 times previously.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported fracture issue as no objective evidence was provided for the review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (component, method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent a catheter placement procedure using navarre drainage catheter.The interventional radiologist inserted a navarre drainage catheter and connected a three way adapter to the catheter hub to allow attachment to a drainage bag.On 20 dec 2025, it was reported that the catheter hub broke.Similar incidents of hub breakage have occurred two to three times previously.There was no reported patient injury.
Event or Problem Description
A patient underwent a catheter placement procedure using navarre drainage catheter.The interventional radiologist inserted a navarre drainage catheter and connected a three-way adapter to the catheter hub to allow attachment to a drainage bag.On (b)(6) 2025, it was reported that the catheter hub broke.Similar incidents of hub breakage have occurred two to three times previously.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.The investigation is inconclusive for the reported fracture issue as no objective evidence was provided for the review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi), g3, h6 (method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.